# SDR IXXA20130514019

- Difficulty date: May 14, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 51,540 hours, 39,687 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

EICAS FLAP MESSAGE ON TAKEOFF ROLL.  TAKEOFF REJECTED AT 70 KTS.  ACCOMPLISHED TAKEOFF WARNING ALERT TEST IAW MM 31-51-00, PARA 2 AND TESTED THE FLAP SLAT ELECTRONICS UNIT IAW MM 27-51-00, PARA 3E AND 3F.   TESTED THE PROXIMITY SWITCH ELECTRONICS UNIT OF L/E IAW AMM 27-88-00, NR 507.  NO FAULTS FOUND.
